Alert archive / Florida / River Flood Warnings in 2008

River Flood Warning 41, NWS Tallahassee, FL

August 24, 20084 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Aug 24, 2008, 12:47 PM CDT for 4 counties in Florida. It took effect at Aug 25, 2008, 11:40 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Aug 24, 2008, 12:47 PM CDT (17:47 UTC)
In effect from
Aug 25, 2008, 11:40 AM CDT
Expired
Aug 29, 2008, 10:06 AM CDT
In force
4 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 76 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KTAE 241747
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EDT SUN AUG 24 2008

...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN FLORIDA... 

  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES
 ...MINOR FLOODING IS FORECAST...


SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-251747-
/O.NEW.KTAE.FL.W.0041.080825T1500Z-080828T0412Z/
/BLOF1.1.ER.080825T1500Z.080826T1800Z.080827T2212Z.NO/
147 PM EDT SUN AUG 24 2008

THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM MONDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:00 PM SUNDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 16.7 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.

$$
11 follow-up statements
000 
WGUS82 KTAE 250305
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 PM EDT SUN AUG 24 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS FORECAST...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-260305-
/O.EXT.KTAE.FL.W.0041.080825T1640Z-080830T0224Z/
/BLOF1.1.ER.080825T1640Z.080827T1200Z.080829T2024Z.NO/
1105 PM EDT SUN AUG 24 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM MONDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SUNDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

APALACHICOLA RIVER
  BLOUNTSTOWN   15  11.6 SUN 09 PM  14.3   16.7   16.9   16.6   15.6


$$
000 
WGUS82 KTAE 250906
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 AM EDT MON AUG 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS FORECAST...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-260906-
/O.EXT.KTAE.FL.W.0041.080825T1640Z-080828T1240Z/
/BLOF1.1.ER.080825T1640Z.080827T0000Z.080828T0640Z.NO/
506 AM EDT MON AUG 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 AM MONDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 17.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY THURSDAY MORNING.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

APALACHICOLA RIVER
  BLOUNTSTOWN   15  12.6 MON 01 AM   14.3  16.8   16.9   14.2   12.1
    

$$
000 
WGUS82 KTAE 251724
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
124 PM EDT MON AUG 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS FORECAST...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-261724-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080828T0824Z/
/BLOF1.1.ER.080826T0112Z.080826T1200Z.080828T0224Z.NO/
124 PM EDT MON AUG 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 PM MONDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 15.9
  FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

APALACHICOLA RIVER
  BLOUNTSTOWN   15  14.1 MON 01 PM   15.9   15.7   14.0   12.2   10.2


$$
000 
WGUS82 KTAE 260300
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 PM EDT MON AUG 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS FORECAST...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-262100-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080826T2100Z/
/BLOF1.1.ER.080826T0600Z.080826T1200Z.080826T1500Z.NO/
1100 PM EDT MON AUG 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 15.1 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE MORNING TUESDAY.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

APALACHICOLA RIVER
  BLOUNTSTOWN   15  14.6 MON 09 PM   15.1  13.9   11.8    9.5    6.7


$$
000 
WGUS82 KTAE 261545
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT TUE AUG 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-271545-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T1200Z.080829T0600Z.NO/
1145 AM EDT TUE AUG 26 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.2 TUE 09 AM   15.5   15.3   14.9   14.4   14.0


$$
000 
WGUS82 KTAE 270120
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT TUE AUG 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES... 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-280120-
/O.CON.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T0600Z.080829T0600Z.NO/
920 PM EDT TUE AUG 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM TUESDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.4 TUE 05 PM   15.4   14.9   14.5   14.1      M


$$
000 
WGUS82 KTAE 270136
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EDT TUE AUG 26 2008

...PREVIOUS MESSAGE IN ERROR. PLEASE DISREGARD...

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-280136-
/O.CON.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T0600Z.080829T0600Z.NO/
936 PM EDT TUE AUG 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM TUESDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.4 TUE 09 PM   15.5   15.4   14.9   14.5   14.1


$$
000 
WGUS82 KTAE 271521
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1121 AM EDT WED AUG 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-280600-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080828T0600Z/
/BLOF1.1.ER.080826T0830Z.080827T0200Z.080828T0000Z.NO/
1121 AM EDT WED AUG 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.3 WED 09 AM   14.6   14.2   13.7   13.2   12.3


$$
000 
WGUS82 KTAE 280304
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1104 PM EDT WED AUG 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-290304-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080831T0000Z/
/BLOF1.1.ER.080826T0830Z.080827T0200Z.080830T1800Z.NO/
1104 PM EDT WED AUG 27 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.2 WED 09 PM   15.2  15.1   15.1   14.7   13.7


$$
000 
WGUS82 KTAE 281459
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT THU AUG 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC013-037-045-077-291459-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080831T0600Z/
/BLOF1.1.ER.080826T0830Z.080829T0600Z.080831T0000Z.NO/
1059 AM EDT THU AUG 28 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

APALACHICOLA RIVER
  BLOUNTSTOWN   15  15.4 THU 09 AM   15.5   15.2   14.7   13.7   11.9


$$
000 
WGUS82 KTAE 291506
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 AM EDT FRI AUG 29 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES 
  AUCILLA RIVER AT LAMONT AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES 
  ST MARKS RIVER NEAR NEWPORT AFFECTING WAKULLA COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  OCHLOCKONEE RIVER MISSING CONCORD AFFECTING GADSDEN AND LEON COUNTIES 
 ...MAJOR FLOODING IS OCCURRING AND FORECAST TO DECREASE... ...MODERATE FLOODING
IS OCCURRING AND EXPECTED TO CONTINUE ...MINOR FLOODING IS OCCURRING AND 
EXPECTED TO CONTINUE ...SIGNIFICANT RISES NEAR BLOUNTSTOWN...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC129-301506-
/O.EXT.KTAE.FL.W.0030.000000T0000Z-080903T0300Z/
/NEPF1.3.ER.080822T2330Z.080825T2100Z.080902T2100Z.NR/
1106 AM EDT FRI AUG 29 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE ST MARKS RIVER NEAR NEWPORT.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 11.2 FEET. 
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY 
  AFTERNOON.
* IMPACT...AT 11.0 FEET...MAJOR FLOODING WILL OCCUR IN THE AREA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

ST MARKS RIVER
  NEWPORT        7  11.2 FRI 10 AM   10.0    9.0    8.1    7.2      M


$$

FLC039-073-301506-
/O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/
/CONF1.2.ER.000000T0000Z.080825T0500Z.000000T0000Z.UU/
1106 AM EDT FRI AUG 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER MISSING CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 37.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED


OCHLOCKONEE RIVER
  CONCORD       30  37.2 FRI 10 AM      M      M      M      M      M

$$

FLC039-073-301505-
/O.EXT.KTAE.FL.W.0028.000000T0000Z-080901T0000Z/
/HVNF1.3.ER.080824T1750Z.080825T1730Z.080831T1800Z.NR/
1106 AM EDT FRI AUG 29 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 28.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

OCHLOCKONEE RIVER
  HAVANA        25  28.0 FRI 10 AM   26.5   25.3   24.1   23.1      M


$$

FLC065-079-123-301505-
/O.EXT.KTAE.FL.W.0029.000000T0000Z-080901T0800Z/
/LAMF1.1.ER.000000T0000Z.080827T0900Z.080901T0200Z.NO/
1106 AM EDT FRI AUG 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE AUCILLA RIVER AT LAMONT.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 11.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...WIDESPREAD LOWLAND FLOODING WILL OCCUR. WATER WILL 
  APPROACH A FEW HOUSES ON U S HIGHWAY 27.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

AUCILLA RIVER
  LAMONT         9  11.5 FRI 09 AM   10.4    9.5    8.6    7.3      M


$$

FLC013-037-045-077-291536-
/O.CAN.KTAE.FL.W.0041.000000T0000Z-080831T0600Z/
/BLOF1.1.ER.080826T0830Z.080828T1600Z.080829T0015Z.NO/
1106 AM EDT FRI AUG 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* AT  9:00 AM FRIDAY THE STAGE WAS 14.1 FEET. 
* FELL BELOW FLOOD STAGE AT  8:15 PM THURSDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.4 FEET BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
  THE BANK AT THE MARINA.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

APALACHICOLA RIVER
  BLOUNTSTOWN   15  14.1 FRI 09 AM   12.4   11.3    9.7    7.5    4.8


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Aug 24, 8:57 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 24, 8:57 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EDT SUN AUG 24 2008

.UPDATE...BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS THE AREA AND MOVE NORTH. NOTHING REMOTELY LIKE YESTERDAYS
RAINFALL...BUT SOME AREAS MAY SEE 2 TO 3 INCHES MORE ON TOP OF
YESTERDAYS INCREDIBLE AMOUNTS. WILL BE PUTTING TOGETHER A PNS
TODAY WITH AS MANY RAINFALL TOTALS AS WE CAN MUSTER. HIGHEST
MEASURED TOTAL WEVE SEEN IS FROM A SPOTTER NEAR THOMASVILLE WITH
27.5 INCHES. THIS MATCHES WELL WITH STP PRODUCT FROM KVAX. THIS
SAME PRODUCT ALSO SHOWS AN AREA OF 30+ INCHES JUST SOUTHWEST OF
THOMASVILLE. ALL AREA RIVERS ARE RISING WITH RECORD FLOODING
ONGOING ON THE ST MARKS RIVER. REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

CURRENT FORECAST OF LIKELY POPS LOOKS GOOD FOR THE AREA. DRIER AIR
ALOFT WILL ALLOW FOR INCREASED HEATING TODAY AND CONVECTION WILL
CONTINUE TO FIRE THROUGHOUT THE AFTERNOON. NO SIGNIFICANT CHANGES
PLANNED TO GRIDS AND NO UPDATE PLANNED FOR THE ZONES.

&&

.AVIATION...SOUTHERLY FLOW ON THE EASTERN SIDE OF THE REMNANTS OF
FAY WILL COMBINE WITH BREAKS OF SUN TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THROUGH THE DAY. CIGS WILL RISE A BIT
INTO THE AFTERNOON...HOWEVER AREAS OF MVFR CIGS/VIS WILL STILL BE
LIKELY ASSOCIATED WITH ANY OF THESE SHOWERS/STORMS. COVERAGE OF THE
SHOWERS WILL DECREASE AFTER SUNSET ALTHOUGH THE ACTIVITY IS UNLIKELY
TO COMPLETELY END. WITH THE DEEP MOIST SOUTHERLY FLOW CONTINUING
THROUGH THE OVERNIGHT...CHANCES ARE HIGH OF SEEING SCT-AREAS OF
LOWER CIGS DEVELOP AFTER MIDNIGHT INTO THE MORNING HOURS OF MONDAY.
WILL FORECAST WIDESPREAD MVFR WITH THE POSSIBILITY OF TEMPO IFR FOR
ALL EXPECT KPFN AFTER 08Z.

&&

.MARINE...AS FAY WEAKENS INLAND...WINDS AND SEAS WILL CONTINUE TO
DROP OFF THROUGH THE AFTERNOON. WILL REFLECT THIS IN THE MARINE
UPDATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  86  72  86  73  86 /  60  50  50  50  50
PANAMA CITY  85  75  83  75  84 /  70  60  60  60  60
DOTHAN       85  71  83  72  85 /  70  60  60  60  60
ALBANY       86  73  86  73  86 /  60  50  50  50  50
VALDOSTA     86  72  87  71  88 /  60  50  50  50  50
CROSS CITY   86  73  88  73  88 /  60  50  50  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP/MROCZKA/GODSEY
Hazardous weather outlook, Aug 24, 5:40 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 AM EDT SUN AUG 24 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-250930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
640 AM EDT SUN AUG 24 2008 /540 AM CDT SUN AUG 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

.DAY ONE...TODAY AND TONIGHT...
ALTHOUGH TROPICAL DEPRESSION FAY IS WEST OF THE LOCAL AREA BANDS
OF RAIN WITH ISOLATED THUNDERSTORMS WILL REMAIN LIKELY. AS THE DAY
PROGRESSES AND THE INSTABILITY IMPROVES ISOLATED TORNADOES WILL BE
POSSIBLE. ADDITIONALLY...WITH THE RAINFALL TOTALS RECEIVED YESTERDAY
ACROSS THE AREA FLOODING WILL REMAIN ONE OF THE MAIN
CONCERNS...ESPECIALLY NEAR RIVERS...STREAMS...AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE RAIN CHANCES WILL REMAIN UP THROUGH THE FIRST HALF OF THE WEEK
AS FAY STALLS WEST OF THE AREA. A RETURN TO NORMAL CONDITIONS WILL
BE EXPECTED THROUGH THE SECOND HALF OF THE WEEK AS FAY LIFTS OUT
TO THE NORTHEAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

In the hours before

Local storm report, Aug 24, 7:19 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
819 AM EDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 N THOMASVILLE         30.85N 83.98W
08/23/2008  M27.50 INCH      THOMAS             GA   TRAINED SPOTTER

&&

MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:05 PM CDTFlash Flood WarningTAEJefferson, Leon115 min
Aug 23, 9:30 PM CDTFlash Flood WarningTAEWakulla6 hr
Aug 23, 11:31 PM CDTSmall Craft AdvisoryTAE11 hr
Aug 24, 9:16 AM CDTAreal Flood AdvisoryTAELeon59 min

Nearby

River Flood Warnings in Florida, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.